The traveling salesman problem on a maximum: conditions for the asymptotic accuracy of the algorithm “go to the most remote city”
Diskretnyj analiz i issledovanie operacij, no. 29 (1989), pp. 11-15 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DA_1989_29_a1,
     author = {E. Kh. Gimadi},
     title = {The traveling salesman problem on a maximum: conditions for the asymptotic accuracy of the algorithm {\textquotedblleft}go to the most remote city{\textquotedblright}},
     journal = {Diskretnyj analiz i issledovanie operacij},
     pages = {11--15},
     year = {1989},
     number = {29},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DA_1989_29_a1/}
}
TY  - JOUR
AU  - E. Kh. Gimadi
TI  - The traveling salesman problem on a maximum: conditions for the asymptotic accuracy of the algorithm “go to the most remote city”
JO  - Diskretnyj analiz i issledovanie operacij
PY  - 1989
SP  - 11
EP  - 15
IS  - 29
UR  - http://geodesic.mathdoc.fr/item/DA_1989_29_a1/
LA  - ru
ID  - DA_1989_29_a1
ER  - 
%0 Journal Article
%A E. Kh. Gimadi
%T The traveling salesman problem on a maximum: conditions for the asymptotic accuracy of the algorithm “go to the most remote city”
%J Diskretnyj analiz i issledovanie operacij
%D 1989
%P 11-15
%N 29
%U http://geodesic.mathdoc.fr/item/DA_1989_29_a1/
%G ru
%F DA_1989_29_a1
E. Kh. Gimadi. The traveling salesman problem on a maximum: conditions for the asymptotic accuracy of the algorithm “go to the most remote city”. Diskretnyj analiz i issledovanie operacij, no. 29 (1989), pp. 11-15. http://geodesic.mathdoc.fr/item/DA_1989_29_a1/